Chemists Own Ibuprofen 200mg 48 Tablets


Chemists Own Ibuprofen 200mg 48 Tablets

In stock

$8.50
$5.99
Price includes GST

For effective relief of pain associated with acute pain where inflammation is present

  • Does not contain: Preservatives, artifical colours, gluten, artificial flavours, yeast wheat or soy.
  • Made in Australia

Symptoms:

  • Headache
  • Fever
  • Muscular aches
  • Cold & Flu aches and pains
  • Period pain
  • Dental pain
  • Sinus pain
  • Rheumatic pain
  • Mild arthritic pain
  • Strains and sprains
  • Neuralgic conditions

Ingredients:

Ibuprofen 200mg



Browse this category: Pain & Fever

Customers who bought this product also bought

Delivery weight: 0.08 kg
Delivery weight: 0.1 kg
* Prices include GST